MAUDE Adverse Event Report: Surgical Specialties México, S. de R.L. de C.V. Stratafix Spiral; SXPD1B401

Surgical Specialties México, S. de R.L. de C.V. Stratafix Spiral; SXPD1B401
Model Number SXPD1B40112
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2026
Type of Reportable Event Malfunction

Brand Name
Stratafix Spiral
Common Device Name
SXPD1B401
Manufacturer (Section D)
Surgical Specialties México, S. de R.L. de C.V.
corredor tijuana rosarito 2000
#24702 b
tijuana baja california 22235
MX  22235
Manufacturer (Section G)
Surgical Specialties México, S. de R.L. de C.V.
corredor tijuana-rosarito 2000
no. 24702-b
tijuana, b.c. 22235
MX   22235
Manufacturer Contact
joseph scoma
2755 canyon boulevard
1st floor
boulder, CO 80302
MDR Report Key50141449
Report Number3010692967-2026-00043
Device Sequence Number9350015
Product Code NEW
UDI-Device Identifier10705031227941
UDI-Public10705031227941
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K132268
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSXPD1B40112
Device Lot NumberF828LMT
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2026
Initial Report FDA Received Date08/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown